# SDR HALA2011013100064

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, GAUGES, SCRATCHES ON SECTION 45 SEAT TRACKS AT MULTIPLE LOCATIONS.  R & R SEAT TRACKS AT SECTION 45 IAW SRM 51-40-02, REV 84.
